MAUDE Adverse Event Report: CORPORATION STERIS CANADA AMSCO; AMSCO 7052 HP WASHER/DISINFECTOR

CORPORATION STERIS CANADA AMSCO; AMSCO 7052 HP WASHER/DISINFECTOR
Model Number 7052HP
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the washer subject of the reported event.The steris technician inspected the washer and found it to be operating to specifications.No repairs were required, and the unit was returned to service.The reported event is attributed to user error as the employee should not attempt to manually remove an obstruction.The amsco 7052 hp washer/disinfector operator manual states, "if an obstruction is present in the wash chamber door, the door safety bar will detect an obstruction and the door will automatically stop from closing.Wait until door is fully open before removing obstruction." additionally, the operator manual states, "if it ever occurs that the sensor does not detect a door obstruction, never use your hand to push on the obstruction trying to dislodge it.Call steris for this abnormal situation." the technician counseled user facility personnel on proper loading techniques and safety operation protocols.The amsco 7052 hp washer/disinfector is not under steris service agreement for preventive maintenance activities.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that an employee obtained a hand injury after removing an obstruction from the doorway of their amsco 7052 hp washer/disinfector.Medical treatment was administered.

Brand Name
AMSCO
Common Device Name
AMSCO 7052 HP WASHER/DISINFECTOR
Manufacturer (Section D)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key24278958
Report Number9680353-2026-00003
Device Sequence Number8569466
Product Code MEC
UDI-Device Identifier00724995176570
UDI-Public(01)00724995176570(11)221221
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7052HP
Device Catalogue NumberFH18072
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Initial Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/21/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown